# SDR MALA976479

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DID NOT RETRACT UNTIL HYD PUMP SWITCH WAS SELECTED TO OVERRIDE, PUMP WORKS PROPERLY IN THE OVERRIDE POSITION.  MAINTENANCE CONTROL DEFERRED AUTO PUMP CONTROL SYSTEM.  MAINTENANCE REPLACED HYD PUMP PER SR340 AMM 29-10-10.  OPS AND LEAK CHECKS GOOD.
